Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mammalia

Editor-in-Chief: Denys, Christiane

6 Issues per year


IMPACT FACTOR 2017: 0.714
5-year IMPACT FACTOR: 0.816

CiteScore 2017: 0.82

SCImago Journal Rank (SJR) 2017: 0.433
Source Normalized Impact per Paper (SNIP) 2017: 0.603

Online
ISSN
1864-1547
See all formats and pricing
More options …
Volume 27, Issue 1

Issues

THE ECOLOGICAL DISTRIBUTION OF SMALL MAMMALS IN THE CHANNEL ISLANDS

I. R. BISHOP / M. J. DELANY
Published Online: 2009-10-20 | DOI: https://doi.org/10.1515/mamm.1963.27.1.99

About the article

Published Online: 2009-10-20

Published in Print:


Citation Information: Mammalia, Volume 27, Issue 1, Pages 99–110, ISSN (Online) 1864-1547, ISSN (Print) 0025-1461, DOI: https://doi.org/10.1515/mamm.1963.27.1.99.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
I. R. BISHOP and M. J. DELANY
Proceedings of the Zoological Society of London, 2009, Volume 141, Number 3, Page 515
[2]
R. J. Berry and F. E. N. Rose
Journal of Zoology, 2009, Volume 177, Number 3, Page 395
[4]
R. J. Berry
Journal of Zoology, 2009, Volume 170, Number 3, Page 351

Comments (0)

Please log in or register to comment.
Log in